Harmonious orbits of linear transformations

Dani, S. G. ; Navada, K. Gowri (1996) Harmonious orbits of linear transformations Monatshefte für Mathematik, 121 (3). pp. 181-188. ISSN 0026-9255

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/u54r0871434282...

Related URL: http://dx.doi.org/10.1007/BF01298948


We describe necessary and sufficient conditions for orbits of linear transformations on R n ,n≥ 1, and sets arising as sums of elements from orbits, to be harmonious subsets. This is done via a generalization of the notion of Pisot-Vijayaraghavan and Salem numbers.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Harmonious Sets; Pisot-vijayaraghavan Numbers
ID Code:8267
Deposited On:26 Oct 2010 11:55
Last Modified:30 May 2011 06:04

Repository Staff Only: item control page